Geometry and function algebra on pseudo-flat manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 3, p. 695-709
@article{ASNSP_1972_3_26_3_695_0,
     author = {Milani, A. and Rea, Claudio},
     title = {Geometry and function algebra on pseudo-flat manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {3},
     year = {1972},
     pages = {695-709},
     zbl = {0272.57014},
     mrnumber = {379902},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_3_695_0}
}
Milani, A.; Rea, C. Geometry and function algebra on pseudo-flat manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 3, pp. 695-709. http://www.numdam.org/item/ASNSP_1972_3_26_3_695_0/

[1] Andreotti A., Lectures on Several Complex Variables. Notes by A. T. Huckleberry. Stanford University (1969)

[2] Andreotti A. and Vesentini E., Pseudo rigidity of Stein Manifolds. Ann. Sc. Norm. Sup. Pisa (1962). pp. 213-223. | Numdam | MR 170353 | Zbl 0107.28602

[3] Ehresmann C., Sur les connections infinitésimales dans un éspace fibré differentiable. Colloque de topologie Bruxelles (1950) CBRM. | MR 42768 | Zbl 0054.07201

[4] Frölicher A. and Nijenhuis A. A theorem on stability of complex structures. Proc. Nat. Acad. Sci. U. S. A 43 (1957) pp. 239-241. | MR 83801 | Zbl 0078.14201

[5] Kodaira K. and Spencer D.C., On deformations of complex-analytic structures I-II Ann. of Math. (1958). pp. 328-466. | MR 112154 | Zbl 0128.16901

[6] Modica, Superfici Levi piatte. Tesi di laurea, Pisa (1971).

[7] Narashiman, Introduction to analysis on real and complex manifolds. Masson, North. Holland. (Paris Amsterdam) (1968). | MR 251745 | Zbl 0188.25803

[8] Rea C., Deformazioni di structure su varietà. Rend. Sem. Metem. di Torino. Vol. 30, pp. 146-164, (1971). | MR 310294 | Zbl 0243.32015

[9] Rea C., Levi-flat submanifolds and holomorphio extension of foliations. Ann. Sc. Norm. Sup. Pisa. on this same volume. | Numdam | Zbl 0272.57013

[10] Reeb G., Sur certaines propriétés topologiques des variétés feuilletées. Act. Sc. et Ind., Hermann Paris (1952). | MR 55692 | Zbl 0049.12602